# SDR NACA2022122300002

- Difficulty date: December 23, 2022
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,159 hours, 19,947 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE BLADE #19 HAS SMALL NICK NEAR BLADE TIP. BLENDED SMALL NICK ON #2 ENGINE FAN BLADE IAW B767 CF6-80C ENGINES AMM 72-31-02 BLADE FOUND WITHIN SERVICEABLE LIMITS FOR NDT SEE LOG PAGE #B067604 (GOOD)
